Some Tauberian Theorems for the Weighted Mean Method of Summability of Double Sequences

Makaleler > Tam Makale · 2024

Yazarlar: Ümit Totur, İbrahim ÇANAK

Ukrainian Mathematical Journal, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2024, cilt 75, ss 1453-1472

DOI: 10.1007/s11253-024-02272-4

Özet

Let p = (pj) and q = (qk) be real sequences of nonnegative numbers with the property that Pm=∑j=0mpj≠0andQm=∑k=0nqk≠0forallmandn. Also let (Pm) and (Qn) be regularly varying positive indices. Assume that (umn) is a double sequence of complex (real) numbers, which is (N¯, p, q; α, β)-summable and has a finite limit, where (α, β) = (1, 1), (1, 0), or (0, 1). We present some conditions imposed on the weights under which (umn) converges in Pringsheim’s sense. These results generalize and extend the results obtained by the authors in [Comput. Math. Appl., 62, No. 6, 2609–2615 (2011)].

Detay görüntüle